Genericity of supercuspidal representations of p-adic Sp4

Blondel, C and Stevens, S (2009) Genericity of supercuspidal representations of p-adic Sp4. Compositio Mathematica, 145 (01). pp. 213-246. ISSN 0010-437X

[img] Other (genericsp4.dvi)
Download (194kB)
[img]
Preview
PDF (genericsp4.pdf)
Download (367kB) | Preview

Abstract

We describe the supercuspidal representations of Sp4(F), for F a non-archimedean local field of residual characteristic different from 2, and determine which are generic.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:44
Last Modified: 24 Jul 2019 14:29
URI: https://ueaeprints.uea.ac.uk/id/eprint/20951
DOI: 10.1112/S0010437X08003849

Actions (login required)

View Item View Item